Journal article icon

Journal article

FLOW BETWEEN 2 COUNTER-ROTATING INFINITE-PLANE DISKS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00249193

Authors


Journal:
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume:
54
Issue:
4
Pages:
301-327
Publication date:
1974-01-01
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
Source identifiers:
20198
Pubs id:
pubs:20198
UUID:
uuid:cb97045d-b556-45f8-90f5-10ef505e7f3c
Local pid:
pubs:20198
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP